# SDR VY12008F00000

- Difficulty date: November 9, 2004
- Submitted: October 27, 2008
- Operation: Air carrier
- Aircraft: N655TV
- Make and model: Snias AS350B
- Aircraft serial: 1590
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gearbox
- Part number: 350A33020004
- Condition: Destroyed
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED A PRELIMINARY REVIEW OF THE SERVICE HISTORY OF THE GEARBOX THAT WAS RECEIVED FOR OVERHAUL. IT WAS DETERMINED THAT THE GEARBOX WAS INVOLVED IN AN ACCIDENT. BASED ON THE ACCIDENT THAT OCCURRED ON 9 NOV 2004, MFG HAS DETERMINED THAT ALL DYNAMIC COMPONENTS INSTALLED ON THIS ACFT AT THE TIME OF THE CRASH ARE NOT TO BE RETURNED TO SERVICE FOR ANY REASON. THE LOG CARD RECEIVED WITH THE GEARBOX DID NOT INDICATE THAT IT WAS INVOLVED IN AN ACCIDENT. RECOMMENDS THAT THIS COMPONENT AND ALL INTERNAL SUBCOMPONENTS BE MULATED IN A MANNER TO PREVENT THEM FROM BEING INTRODUCED INTO SERVICE FOR INSTALLATION ON A TYPE CERTIFICATED PRODUCT. AE HAS PERMANENTLY IDENTIFIED THE GEARBOX AS SCRAP.
